Метод локальної лінійної апроксимації в теорії нелінійних імпульсних систем / Перестюк М. О., Слюсарчук В. Ю. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (1))

Perestiuk M. O., Sliusarchuk V. Yu.
Method of local linear approximation in the theory of nonlinear impulsive systems


Download publication will be available after 02/01/2025 р., in 293 days

Cite:
Perestiuk, M. O., Sliusarchuk, V. Yu. (2023). Method of local linear approximation in the theory of nonlinear impulsive systems. Ukrainian Mathematical Journal, 75 (1), 105-120. http://jnas.nbuv.gov.ua/article/UJRN-0001387235 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна